Alright alright! I took my last pill today in rather unceremonious fashion in the parking lot of a Marriott hotel in Birmingham, Alabama.
Now, one of the questions I've had (with little success in finding an answer) was how quickly all the side-effects dissipate after the Accutane course finishes. I'll be updating this relatively frequently, commenting mainly on:
- Dry lips/skin
- Dry eyes
- Nasal dryness
- Joint pain
- Sebaceous activity (i.e., skin oil production)
Also, unfortunately my doctors suggested I have surgery on my shoulder to repair a torn labrum, an injury suffered from playing baseball. Firstly, the dermatologist said I shouldn't delay the surgery to allow for my skin to become more normal, since the surgery is arthroscopic and she says much of the skin's ability to heal is restored within about a month after stopping the drug.
However, I am curious if other people have had similar injuries, as I'm curious if Accutane played a contributing role in the injury (since there is less natural lubrication of the joints produced while on Accutane).